Maclaurin Series Solution for Seventh Order Boundary Value Problems

Authors

  • Nakone Bello Usmanu Danfodiyo University, Sokoto. Nigeria
  • Ibrahim Mutawakilu Usmanu Danfodiyo University, P.M.B. 2346, Sokoto, Nigeria
  • Mustafa Aminu Usmanu Danfodiyo University, P.M.B. 2346, Sokoto, Nigeria

DOI:

https://doi.org/10.57233/ijsgs.v9i4.555

Keywords:

Boundary value problem, ordinary differential equation, seventh order, system of algebraic equations, Maclaurin series

Abstract

Maclaurin series expansion which is taught at undergraduate levels and which has been previously used for the solution of initial value problem is successfully used in this paper for the solutions of seventh-order boundary value problems. The governing equation defined between boundary points 0 and 1is differentiated to get high order derivatives and the assumed solution is expanded in Maclaurin series then, the boundary conditions at x=1 are utilized to determined unknown coefficients. The method is simple and the numerical results displayed on the tables were found to be in good agreement with the solution and even better than some existing results in the literature. This agreement is also confirmed from the figures were the graph of exact solution and approximate solution overlap.

Author Biographies

Nakone Bello, Usmanu Danfodiyo University, Sokoto. Nigeria

Department of Mathematics,

Usmanu Danfodiyo University,

Sokoto. Nigeria

Ibrahim Mutawakilu, Usmanu Danfodiyo University, P.M.B. 2346, Sokoto, Nigeria

Department of Mathematics,

Usmanu Danfodiyo University,

Sokoto. Nigeria

Mustafa Aminu, Usmanu Danfodiyo University, P.M.B. 2346, Sokoto, Nigeria

Department of Mathematics,

Usmanu Danfodiyo University,

Sokoto. Nigeria

Downloads

Published

2023-12-31

How to Cite

Bello, N. ., Mutawakilu, I. ., & Aminu, M. . (2023). Maclaurin Series Solution for Seventh Order Boundary Value Problems. International Journal of Science for Global Sustainability, 9(4), 70–77. https://doi.org/10.57233/ijsgs.v9i4.555